DocServer

Items where Author is "Fitzpatrick, Simon"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 12.

Article

Borwein, Jonathan M. and Fitzpatrick, Simon and Girgensohn, Roland (2003) Subdifferentials whose Graphs are not Norm x Weak* Closed. Canadian Math. Bulletin, 46 . pp. 538-545.

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Weak* sequential compactness and bornological limit derivatives. Journal of Convex Analysis, 2 (1-2). pp. 59-67. ISSN 0944-6532

Borwein, Jonathan M. and Fitzpatrick, Simon and Vanderwerff, Jon D. (1994) Examples of Convex Functions and Classifications of Normed Spaces. Journal of Convex Analysis, 1 (1). pp. 61-73. ISSN 0944-6532

Borwein, Jonathan M. and Fitzpatrick, Simon (1993) A weak Hadamard smooth renorming of $ L^1$. Canadian Math. Bulletin, 36 . pp. 407-413.

Borwein, Jonathan M. and Fitzpatrick, Simon and Kenderov, Petàr (1991) Minimal convex uscos and monotone operators on small sets. Canadian Journal of Mathematics , 43 (3). pp. 461-476.

Borwein, Jonathan M. and Fitzpatrick, Simon (1989) Existence of nearest points in Banach spaces. Canadian Journal of Mathematics, 61 (4). pp. 702-720.

Borwein, Jonathan M. and Fitzpatrick, Simon (1989) Mosco convergence and the Kadec property. Proceedings of the American Mathematical Society, 106 . pp. 843-851. ISSN 0002-9939

Borwein, Jonathan M. and Fitzpatrick, Simon (1988) Local boundedness of monotone operators under minimal conditions. Australian Math Bull., 39 . pp. 439-441.

Borwein, Jonathan M. and Fitzpatrick, Simon and Giles, John (1987) The differentiability of real functions on normed linear space using generalized gradients. Journal of Optimization Theory and Applications, 128 . pp. 512-534.

Conference or Workshop Item

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Characterization of Clarke subgradients among one-dimensional multifunctions. In: Proceedings of the Optimization Miniconference II, 1995, Univ Ballarat Press.

Preprint

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Closed convex Haar null sets. [Preprint]

This list was generated on Wed Sep 27 04:15:10 2017 AEST.